# SDR R61A2023082700459

- Difficulty date: August 27, 2023
- Submitted: August 27, 2023
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 18,617 hours, 12,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30632024T30
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, TEMP REPAIR ON L/H FUSE FR21 AND FR22 TO STR 14L AND 16L REQUIRES PERMANENT REPAIR WITHIN 7500FC PER ETD2021-170-025518 REV C. : L/H FUSE FR21 AND FR22 AND BETWEEN STR 14L AND 16L PERMANENT REPAIR HAS BEEN ACCOMPLISHED IAW ETD2021-170-025518 REV E.
